# SDR HAL95069

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - STA 504 - EMERGENCY FLOOR LIGHTS WILL NOT TEST PROPERLY.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  ACFT TT 31,850.  TOTAL CYCLES 43,602.  (X)
